# SDR FDEA201411133692

- Difficulty date: November 13, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,842 hours, 34,124 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CABIN SMOKE ALERT APPEARED 3 TIMES DURING TAXI FOR TAKEOFF.  R & R SMOKE DETECTORS AS PRECAUTIONARY.  R & R DIODES, THEN RECHECKED DIODES AS REQUIRED FOR REASSURANCE OF PROPER OPERATION IAW AWD 26-15-01, ALL READINGS BETWEEN .506  TO .409.  PERFORMED INSOLATION RESISTANCE CHECK FOR  SMOKE DETECTOR SIGNAL WIRE FROM DETECTOR TO VIA-1,   2 & 3, ALL CHECKED GOOD.  TOOK ACFT FOR A TAXI AROUND TO SIMULATE VIBRATION & TO OPERATIONS CHECK CABIN SMOKE ALERT FAULT.  NO FAULTS APPEAR ON EAD OR AIR SYNOPTIC  PAGE AT ANY TIME.
